Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 58658, 12 pages
http://dx.doi.org/10.1155/2007/58658
Research Article

On the Existence of Positive Solutions of a Nonlinear Differential Equation

Département de Mathématiques, Faculté des Sciences de Tunis, Campus Universitaire, Tunis 2092, Tunisia

Received 7 October 2006; Revised 20 December 2006; Accepted 5 January 2007

Academic Editor: Thomas P. Witelski

Copyright © 2007 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal and D. O'Regan, “Twin solutions to singular Dirichlet problems,” Journal of Mathematical Analysis and Applications, vol. 240, no. 2, pp. 433–445, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. P. Agarwal and D. O'Regan, “Existence theory for single and multiple solutions to singular positone boundary value problems,” Journal of Differential Equations, vol. 175, no. 2, pp. 393–414, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. Kannan and D. O'Regan, “A note on singular boundary value problems with solutions in weighted spaces,” Nonlinear Analysis, vol. 37, no. 6, pp. 791–796, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. Mâagli and S. Masmoudi, “Sur les solutions d'un opérateur différentiel singulier semi-linéaire,” Potential Analysis, vol. 10, no. 3, pp. 289–304, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. Mâagli and N. Zeddini, “Positive solutions for a singular nonlinear Dirichlet problem,” Nonlinear Studies, vol. 10, no. 4, pp. 295–306, 2003. View at Zentralblatt MATH · View at MathSciNet
  6. S. Masmoudi and N. Yazidi, “On the existence of positive solutions of a singular nonlinear differential equation,” Journal of Mathematical Analysis and Applications, vol. 268, no. 1, pp. 53–66, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. D. Taliaferro, “A nonlinear singular boundary value problem,” Nonlinear Analysis, vol. 3, no. 6, pp. 897–904, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet